Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

Yellowish discharge from ear, diagnosed infection, prescribed antibiotics, rash swollen earlobe and cheek. Suggestion?

My son has had a yellowish drainage of some sort from his ear for a month already I've taken him to the dr several times they told me he had ear infection and gave me antibiotics. I've finished both different types of antibiotics he is still having discharge and now he has bumps like a rash all around his ear and cheek and his earlobe is swollen now. What could this be
Asked On : Wed, 9 Oct 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to HCM.
If it is recurrent even after antibiotics for one month than go for certain investigations like cbc and pus culture.Start complete course of proper antibiotic accordingly.
Swollen earlobe might be due to spread of infection locally.
Also give him nsaid to subside pain,redness.
Most likely it is due to suppurative otitis media.
In chronic cases with effusions, insertion of tympanostomy tube (also called a "grommet") into the eardrum reduces recurrence rates and tympanoplasty is also required after complete cessation of discharge.
Consult your ent specialist for further guidance and proper medical management.
Answered: Wed, 9 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor